queen9504

Location: Charlotte, NC
Member since 6/8/2014

Activity

  • 8 total posts
  • 1 review
  • 3 comments
  • 4 questions

Reviews by queen9504

Hair Loss IS a Side Effect of Botox!!

I had Botox for vertical lip lines. 2 weeks later, my hair is significantly thinner. All of the doctors say Botox is not be the reason for hair loss. It is now reported as a side effect. We are not all crazy! I can't post the link here but if you want it, contact me and I will send it to you. I... READ MORE

Questions from queen9504

Is it possible that Botox is mostly gone from my lips in two weeks?

I got Botox for vertical lines in my lips two weeks ago. I loved the results for the first 7-8 days. Sure, saying certain words were a little challenging, as was swishing water... READ MORE

I've recently had Juvederm in my lips. Will exposure to the sun or to heat make it less effective?

I just had Juvederm in my lips and I will be going on vacation to Orlando soon. We will be spending 4-5 days at the parks. Will the sun/heat make the filler less effective? I... READ MORE

10 days after Botox, my hair was coming out by the hundreds. Would I have a similar reaction to Dysport or Xeomin?

I had Botox and 10 days later, my hair was coming out by the hundreds and lost a lot of hair around my face (those new fine hairs are gone). I can see that my hairline is... READ MORE

I have lines and bags under my eyes. Would you recommend surgery or filler? (photos)

I have lines and bags under my eyes and I'm not sure how to handle them. I've tried peels, creams, serums...I'm not just getting great results under the eye anymore. READ MORE

Recent comments from queen9504

That would definitely be a question for a dr. I have hypothyroidism and was told Botox and dermal fillers were okay for me. I don't know if it's just the Botox that causes hair loss or if it's a combo of Botox and something else. Birth... READ COMMENT

The following list describes additional side effects reported for BOTOX, in any disease, since it has been marketed: allergic reactions, which can be serious (swelling of the face and airways, difficulty in breathing); loss of nerve... READ COMMENT